Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rose_1

should i stop using retin-a? (starting tane in 3 weeks)

Recommended Posts

I was just wondering when i should stop using retin-a cream? I start accutane in 3 weeks....

Does it matter if i continue using it until i actually start the treatment?

Also what topicals can u actually use whilst on tane to help control the breakout?

thanx :)

Share this post


Link to post
Share on other sites

I used differin (adapalene) right up until i started tane.... on derm's instructions. I didnt suffer from an IB when i started tane either.....

I'd carry on with it until you start your tane.... it wont do any harm..... what did your derm say?

Share this post


Link to post
Share on other sites

I used retin a until i started accutane, I think it's better that way so you don't start breaking out before you start accutane. I'm still using Cleocin T 1x/day because it isn't drying.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×